# SDR DL72L991865

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 K-FLAP ACTUATOR MOUNT BRACKET IS CRACKED IN RADIUS.  STOP DRILLED CRACK IN OUTBOARD BRACKET AND FABRICATED DOUBLER PER M/M 57-20-21 FIG 802.  OK TO INSTALL.  INSTALLED DOUBLER PER M/M 57-20-21 FIG 807.
